# SDR CALA2023010200008

- Difficulty date: January 1, 2023
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 96,863 hours, 22,954 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 73,673 hours, 19,168 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 7367309KH18494
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

50 MIN INTO FLT HAD FUEL DISAGREE-PROG PAGE 2.   CONFIRM ED FUEL STREAMING FROM RT IAW CREW. FUEL STREAMING FROM RT ENGINE,  FOUND O-RING AT HP INLET FLANGED CONNECTION OF GEAR DRIVEN FUEL PUMP DISPLACED ON NR 2 ENGINE.  FOUND HP INLET AT FUEL PUMP FLANGE CONNECTION HARDWARE DAMAGED AND LOOSE.  FOUND HIGH PRESSURE FUEL PUMP FLANGE CRACKED ON TOP OF FUEL PUMP. R & R THE  NR 2 ENG HIGH PRESSURE FUEL PUMP IAW AMM. 73-11-03-404-016-R04. OKAY TO CONTINUE.
